Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 43, Issue 1, 2007
Metadata
 

An Operator-theoretic Approach to Invariant Integrals on Quantum Homogeneous SUn,1-spaces
Klaus-Detlef Kürsten and Elmar Wagner
pp. 1–37
Abstract | Full-Text PDF (355 KB) | Metadata

Ultradifferentiable Fundamental Kernels of Linear Partial Differential Operators on Non-quasianalytic Classes of Roumieu Type
Angela A. Albanese and José Bonet
pp. 39–54
Abstract | Full-Text PDF (210 KB) | Metadata

Residue Calculus and Applications
Mohamed Elkadi and Alain Yger
pp. 55–73
Abstract | Full-Text PDF (227 KB) | Metadata

Representations of a ℤ/3ℤ-Quantum Group
Hiroyuki Yamane
pp. 75–93
Abstract | Full-Text PDF (223 KB) | Metadata

Mochizuki’s Crys-Stable Bundles: A Lexicon and Applications
Scott Morrison
pp. 95–119
Abstract | Full-Text PDF (254 KB) | Metadata

A Flatness Property for Filtered D-modules
M. C. Calderón-Moreno and Michel Granger
pp. 121–141
Abstract | Full-Text PDF (253 KB) | Metadata

A Torres Condition for Twisted Alexander Polynomials
Takayuki Morifuji
pp. 143–153
Abstract | Full-Text PDF (154 KB) | Metadata

Motion of Nonadmissible Convex Polygons by Crystalline Curvature
Shigetoshi Yazaki
pp. 155–170
Abstract | Full-Text PDF (249 KB) | Metadata

On the Displacement Rigidity of Levi Flat Hypersurfaces—The Case of Boundaries of Disc Bundles Over Compact Riemann Surfaces
Klas Diederich and Takeo Ohsawa
pp. 171–180
Abstract | Full-Text PDF (160 KB) | Metadata

On the Number of Enriques Quotients of a K3 Surface
Hisanori Ohashi
pp. 181–200
Abstract | Full-Text PDF (221 KB) | Metadata

The -theory for Inverse Problems Associated with Schrödinger Operators on Hyperbolic Spaces
Hiroshi Isozaki
pp. 201–240
Abstract | Full-Text PDF (341 KB) | Metadata

Classification of Stokes Graphs of Second Order Fuchsian Differential Equations of Genus Two
Takashi Aoki and Takayuki Iizuka
pp. 241–276
Abstract | Full-Text PDF (1589 KB) | Metadata